# SDR ANCF2012091100130

- Difficulty date: September 11, 2012
- Submitted: September 13, 2012
- Operation: Air carrier
- Aircraft: N612MX
- Make and model: Airbus A320-214
- Aircraft serial: 1612
- Aircraft time: 34,027 hours, 14,971 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Handle
- Condition: Lack Of Lube
- Location: E&E Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

LOW SPEED REJECTED TAKEOFF WAS PERFORMED DUE TO DOOR AFT AVIONICS OPEN/ ECAM CAME ON BRAKES TEMPERATURE
REACH 410°.  THIS ITEM WAS DEFERRED TO DMI #145 MEL 52-70-01 ITEM 4 CAT "C" IN ACCORDANCE WITH AMM 52-70-00-040-004 AVIONICS COMPARTMENT ACCESS DOOR ARE CORRECTLY CLOSED AND LOCKED.  IN ACCORDANCE WITH AMM TASK 12-22-52-640-008A THE AFT AVIONICS COMPARTMENT DOOR HANDLE WAS LUBRICATED AND TSM SUBTASK 52-41-00-710-056A OPERATIONAL TEST WAS DONE, TEST SATISFACTORY.
